Equivariant structure constants for hamiltonian-T -spaces

Research output: Contribution to journalArticlepeer-review


If there exists a set of canonical classes on a compact Hamiltonian-T -space in the sense of R Goldin and S Tolman, we derive some formulas for certain equivariant structure constants in terms of other equivariant structure constants and the values of canonical classes restricted to some fixed points. These formulas can be regarded as a generalization of Tymoczko's results.

Original languageEnglish
Pages (from-to)483-491
Number of pages9
JournalTurkish Journal of Mathematics
Issue number3
Publication statusPublished - 2014
Externally publishedYes


  • Equivariant cohomology
  • Equivariant structure constant
  • Moment map
  • Symplectic geometry

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Equivariant structure constants for hamiltonian-T -spaces'. Together they form a unique fingerprint.

Cite this